# SDR FDEA201301160105

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 27,127 hours, 14,335 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DEPARTING, PASSING THROUGH 2000 FT, RECEIVED RED ECAM AND ASSOCIATED OVERHEAD INDICATION FOR MAIN DECK CARGO SMOKE AFT.  ACCOMPANIED BY SMOKE IN COCKPIT.  AFTER LANDING, OPENED COCKPIT DOOR TO SEE FORWARD COMPARTMENT FILLED WITH SMOKE.  ACFT WAS DEICED FOR 20 MINUTES PRIOR TO DEPARTURE. "SMOKE"  HAD AN ODOR OF DEICE FLUID.  PERFORMED CARGO COMPARTMENT SMOKE DETECTION TEST. REF AMM 26-16-00-05-01.  NO DEFECTS NOTED AT THIS TIME. ALSO PERFORMED MAIN DECK CARGO COMPARTMENT SMOKE DETECTOR TEST, REF AMM 26-19-00-05.  NO DEFECTS NOTED AT THIS TIME.  INSPECTED BOTH COALESCER BAGS AND FOUND BOTH TO BE TO BE EXTREMELY SOILED.  R & R BOTH COALESCER BAGS REF AMM 21-51-16-03. NO LEAKS NOTED AT THIS TIME.
